Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2013, 3:00 PM MDT for Colfax County, Mora County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2013, 3:00 PM MDT (21:00 UTC)
- Expired
- Jun 7, 2013, 3:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Colfax County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 199 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:09 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
290
WUUS55 KABQ 072100
SVRABQ
NMC007-033-072130-
/O.NEW.KABQ.SV.W.0049.130607T2100Z-130607T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT FRI JUN 7 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO
EASTERN MORA COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 330 PM MDT
* AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES NORTHWEST OF WAGON MOUND...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAGON MOUND...
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 403...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3626 10471 3616 10451 3589 10466 3592 10512
3612 10508 3629 10495
TIME...MOT...LOC 2100Z 293DEG 21KT 3617 10488
$$1 follow-up statement
886
WWUS55 KABQ 072129
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT FRI JUN 7 2013
NMC007-033-072139-
/O.EXP.KABQ.SV.W.0049.000000T0000Z-130607T2130Z/
COLFAX-MORA-
329 PM MDT FRI JUN 7 2013
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 330 PM MDT FOR EASTERN
MORA AND SOUTH CENTRAL COLFAX COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR EASTERN NEW MEXICO.
LAT...LON 3626 10471 3616 10451 3589 10466 3592 10512
3612 10508 3629 10495
TIME...MOT...LOC 2129Z 293DEG 21KT 3610 10469
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:49 AM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 7, 11:49 AM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 AM MDT FRI JUN 7 2013 .AVIATION... 18Z TAF CYCLE CUMULUS BUILD UP IS ONGOING ACROSS THE GILA MOUNTAINS AND THE CENTRAL MOUNTAIN CHAIN WITH A FEW LOW CLOUDS LINGERING IN THE SOUTHEAST. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG NORTHERN AND SOUTHERN MOUNTAIN AREAS AND MOVE TO THE SE THROUGH THE EVENING WITH A FEW SEVERE STORMS PRODUCING HAIL AND DAMAGING WINDS. GUSTY AND ERRATIC OUTFLOWS FROM THE STORM COULD IMPACT LOCATIONS ACROSS CENTRAL AND EASTERN NM... BUT THE HIGHEST CONFIDENCE RESIDES AT KLVS...KTCC AND KROW. STORM ACTIVITY MAY DEVELOP INTO MCS LATE THIS EVENING ACROSS THE EASTERN PLAINS. CURRENTLY THINKING KTCC AND KROW MOST LIKELY TO BE IMPACTED BUT TIMING AND CONFIDENCE LOW. WILL MONITOR STORM DEVELOPMENT AND PROGRESSION FOR POTENTIAL IMPACT NEAR BY TERMINALS. VFR CONDITIONS WITH SOME GUSTY NORTHWEST WINDS ARE EXPECTED ACROSS THE FAR WEST WITH THE INCOMING DRIER AIR. 24 && .PREV DISCUSSION...339 AM MDT FRI JUN 7 2013... NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH SATURDAY...THEN TRANSITION TO OUR SUMMER TIME RIDGE ALOFT SUNDAY THROUGH MONDAY. THE RIDGE MAY SHIFT SOUTHEASTWARD BRIEFLY ON TUESDAY AS AN UPPER LEVEL TROUGH PASSES NORTH OF THE FORECAST AREA. THEN...MODELS DEPICT THE RIDGE NUDGING MORE SQUARELY OVER NM ON WEDNESDAY AND THURSDAY. MOISTURE DELIVERED BY THE BACK DOOR COLD FRONT A COUPLE OF DAYS AGO REMAINS IN PLACE...AND THU EVENINGS EAST CANYON WIND CAUSED DEW POINTS TO CLIMB INTO THE MID AND UPPER 40S ACROSS MUCH OF THE MIDDLE AND LOWER RIO GRANDE VALLEY. THIS WILL SPELL ANOTHER ROUND OF SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS TODAY...WITH THE BEST CHANCE FOR WETTING PRECIP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. DRIER CELLS WILL BE FOUND FARTHER WEST...AND CELLS ALONG AND WEST OF THE CONTINENTAL DIVIDE WILL PROBABLY PRODUCE MORE WIND WITH LITTLE OR NO RAIN. WARMING TEMPERATURES AND STRENGTHENING NW FLOW ALOFT WILL MEAN THAT MUCH OF THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...AND EVEN INTO EASTERN SOCORRO COUNTY...WILL HAVE A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DRIER AIR WILL MOVE INTO THE AREA FROM THE NW ON SATURDAY. ALTHOUGH PRESSURE HEIGHTS WILL BEGIN TO RISE AS THE RIDGE OF HIGH PRESSURE ALOFT BEGINS TO BUILD OVER THE DESERT SW...A BACK DOOR COLD FRONT IS NOW EXPECTED TO SAG INTO NE NM LATE IN THE DAY. ENOUGH MOISTURE MAY REMAIN IN PLACE FOR ANOTHER ROUND OF ISOLATED SHOWERS AND THUNDERSTORMS MAINLY ALONG AND E OF THE CENTRAL MOUNTAIN CHAIN. STORMS THAT DEVELOP W AND SW OF CLINES CORNERS WILL GENERALLY BE DRY. THE BETTER CHANCE OF WETTING PRECIP WILL BE FOUND ACROSS THE NE IN THE EVENING WITH THE BACK DOOR COLD FRONT. THERE IS SOME INDICATION THAT SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR SOME SEVERE THUNDERSTORMS ACROSS THE FAR EASTERN PLAINS AGAIN SATURDAY AFTERNOON AND EVENING. THE RIDGE ALOFT WILL BUILD OVER THE AREA SUNDAY AND MONDAY AS AN UPPER LEVEL LOW OFF THE S CA COAST BEGINS TO SHIFT NORTHEASTWARD TOWARD THE NORTHERN AND CENTRAL ROCKIES. SATURDAY EVENINGS BACK DOOR COLD FRONT SHOULD INJECT ENOUGH MOISTURE FOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT EAST SLOPES TO SPARK A FEW THUNDERSTORMS EACH AFTERNOON AND EVENING. FLOW AROUND THE RIDGE MAY CARRY SOME OF THESE CELLS ONTO THE NORTHEAST HIGHLANDS AND PLAINS. WITH THE UPPER LOW W OF THE AREA...ENOUGH MOISTURE MAY REMAIN TRAPPED UNDER THE RIDGE FOR SOME DRY THUNDERSTORMS OVER THE WESTERN MOUNTAINS. TUESDAY COULD BE INTERESTING AS THE UPPER LOW FINALLY PASSES NORTH OF THE AREA AND SHIFTS THE UPPER HIGH TO THE SOUTHEAST. THE PASSING UPPER TROUGH COULD WORK WITH THE LIMITED MOISTURE TRAPPED UNDER THE RIDGE TO SPARK AN UPTICK IN THUNDERSTORM COVERAGE CENTRAL...SOUTH CENTRAL AND SOUTHEAST. HOWEVER...DRIER AIR SHOULD FLOW INTO WESTERN AREAS LIMITING CONVECTION THERE. AS THE UPPER RIDGE MOVES BACK OVERHEAD DURING THE MID TO LATTER HALF OF THE WORK WEEK...MODELS SUGGEST THERE MAY BE ENOUGH MOISTURE UNDER IT FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING MAINLY IN THE MOUNTAINS. THESE WOULD PROBABLY BE ON THE DRIER SIDE AS FAR AS PRECIP GOES. TEMPERATURE-WISE...A WARMING TREND WILL COMMENCE TODAY...THROUGH EASTERN READINGS WILL REMAIN BELOW NORMAL. READINGS SHOULD PEAK MONDAY OR TUESDAY WITH HIGHS 5 TO 15 DEGREES ABOVE NORMAL. 44 .FIRE WEATHER... ...HOT...DRY AND UNSTABLE PATTERN DEVELOPING EARLY NEXT WEEK... EXCELLENT RECOVERIES THIS MORNING MUCH OF EASTERN NM THANKS TO A STORM COMPLEX THAT WORKED OVER THE AREA. TODAY WILL BE THE LAST DAY OF GOOD STORM CHANCES FOR CENTRAL AND EASTERN NM WHERE MIN RH VALUES WILL REMAIN UP IN THE 30 TO 40PCT RANGE. FARTHER WEST THE DRIER AIR WILL WORK IN ALONG THE AZ BORDER WHERE MIN RH VALUES WILL TOUCH THE SINGLE DIGITS. DRY LIGHTNING RISK IS GREATEST FOR THE AREA ALONG THE CONT DVD INTO THE SW MTS. TEMPS WILL TREND UP A COUPLE DEGREES OUT WEST AND SEVERAL DEGREES FOR THE EAST. RECOVERIES TONIGHT WILL STILL BE VERY GOOD/EXCELLENT FOR MUCH OF CENTRAL AND EASTERN NM ESPECIALLY IF RAINFALL IMPACTS THE REGION. THE BEST CHANCES FOR STORMS WILL BE OVER THE SANGRES INTO THE NE PLAINS...AND OVER THE SACRAMENTO MTS INTO THE FAR SE PLAINS INTO THIS EVENING. SATURDAY WILL TREND SIGNIFICANTLY DRIER AND WARMER ALL AREAS UNDER FASTER DRY NW FLOW. MIN RH VALUES WILL FALL BELOW 15PCT MOST AREAS EXCEPT RIGHT ALONG THE TX BORDER. WINDS WILL BE BREEZY IN THE TYPICAL NW FLOW FAVORED AREAS LIKE FARMINGTON TO ABQ AND AROUND CLINES CORNERS AND THE EAST SLOPES OF THE CENTRAL MT CHAIN. A FEW HOURS OF NEAR CRITICAL CONDITIONS ARE POSSIBLE IN THIS CORRIDOR BY LATE DAY. TEMPS WILL AVERAGE 5-10F ABOVE NORMAL. UNSTABLE CONDITIONS WILL LEAD TO WIDESPREAD HAINES 6. A WEAK BACK DOOR FRONT WILL SLIDE BACK INTO THE PLAINS SATURDAY NIGHT WITH GOOD/EXCELLENT RECOVERIES ALONG THE TX STATE LINE AND ENOUGH MOISTURE LINGERING THROUGH THE DAY TO KEEP MIN RH VALUES AROUND 20PCT SUNDAY. FARTHER WEST SEVERAL HOURS OF SINGLE DIGIT RH VALUES ARE LIKELY. IT WILL BE EVEN HOTTER FOR THE WEST WITH READINGS AS MUCH AS 10F ABOVE NORMAL. STRONGLY UNSTABLE CONDITIONS WILL LEAD TO THE MOST WIDESPREAD SUPER HAINES DAY SEEN SO FAR THIS SEASON ESSENTIALLY ALONG THE I40 CORRIDOR WEST OF THE CENTRAL MT CHAIN. THE UPPER RIDGE WILL CREST OVER THE AREA SUNDAY NIGHT THEN BEGIN BREAKING DOWN MONDAY AND TUESDAY. THIS WILL INDUCE STRONGER LEE TROUGHING OVER THE PLAINS. WIDESPREAD BREEZY TO LOCALLY WINDY CONDITIONS ARE LIKELY WITH UNSTABLE AND HOT CONDITIONS PERSISTING. MONDAY AND TUESDAY WILL BE THE WARMEST DAYS. TEMPS WILL AVERAGE 5-10F ABOVE NORMAL CENTRAL AND WEST AND 10-15F ABOVE NORMAL EAST. MARGINAL CRITICAL FIRE WX CONDITIONS ARE ALREADY ON THE TABLE FOR BOTH DAYS...WITH MORE SUPER HAINES ACROSS WESTERN NM MONDAY. THE OVERALL PATTERN DOES NOT REALLY CHANGE THROUGH THE REMAINDER OF THE WEEK WITH BREEZY...HOT...AND DRY CONDITIONS AREAWIDE. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 7, 5:35 AM MDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 AM MDT FRI JUN 7 2013 UPDATED SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 535 AM MDT FRI JUN 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FROM THE EAST SLOPES OF THE SAN JUAN...JEMEZ...SANDIA AND MANZANO MOUNTAINS AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS BORDER...WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. AREAS OF SMOKE FROM THE TRES LAGUNAS FIRE NEAR TERERRO AND THE THOMPSON RIDGE FIRE NORTH OF JEMEZ SPRINGS MAY REDUCE VISIBILITIES TO 3 MILES OR LESS AND IMPACT AIR QUALITY IN THE VICINITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING ALONG NEW MEXICOS EASTERN BORDER WITH TEXAS SATURDAY AFTERNOON AND EVENING...WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING IN EASTERN SOCORRO...TORRANCE...SOUTHEAST SANTA FE...SAN MIGUEL... MORA...COLFAX...UNION...HARDING...QUAY...GUADALUPE...DE BACA...ROOSEVELT...CURRY...LINCOLN AND CHAVES COUNTIES DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS. SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AFTERNOON AND EVENING IN UNION...QUAY...CURRY AND ROOSEVELT COUNTIES DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS. 44
In the hours before
Special weather statement, Jun 7, 1:30 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 130 PM MDT FRI JUN 7 2013 NMZ515-528-072000- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS- 130 PM MDT FRI JUN 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHERN COLFAX COUNTIES THROUGH 200 PM MDT... AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF OCATE...OR ABOUT 20 MILES SOUTHWEST OF SPRINGER...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. ANOTHER STRONG STORM WAS LOCATED JUST SOUTHWEST OF MAXWELL. AREAS AFFECTED BY THIS STORM INCLUDE...OCATE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. && LAT...LON 3635 10448 3599 10498 3626 10510 3659 10469 TIME...MOT...LOC 1929Z 336DEG 12KT 3624 10493
Special weather statement, Jun 7, 1:32 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT FRI JUN 7 2013
NMZ527-528-072000-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
132 PM MDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY THROUGH
200 PM MDT...
AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF RATON...MOVING SOUTHEAST AT 5
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
COLFAX COUNTY...INCLUDING STATE ROAD 555.
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 453 AND 458...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3694 10437 3671 10471 3692 10487 3701 10480
3701 10457
TIME...MOT...LOC 1932Z 302DEG 6KT 3695 10471Special weather statement, Jun 7, 2:03 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 203 PM MDT FRI JUN 7 2013 NMZ515-528-072030- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS- 203 PM MDT FRI JUN 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHERN COLFAX COUNTIES THROUGH 230 PM MDT... AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF OCATE...OR ABOUT 19 MILES NORTHWEST OF WAGON MOUND...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME NORTHERN MORA AND EXTREME SOUTHERN COLFAX COUNTIES. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 389 AND 410... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. && LAT...LON 3632 10450 3600 10464 3612 10513 3632 10501 TIME...MOT...LOC 2004Z 276DEG 11KT 3622 10490
Special weather statement, Jun 7, 2:13 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 213 PM MDT FRI JUN 7 2013 NMZ522-523-072045- CENTRAL HIGHLANDS-ESTANCIA VALLEY- 213 PM MDT FRI JUN 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SAN MIGUEL...NORTHERN TORRANCE AND EXTREME SOUTHEASTERN SANTA FE COUNTIES THROUGH 245 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLINES CORNERS...OR ABOUT 18 MILES EAST OF MORIARTY...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...CLINES CORNERS. THIS WILL IMPACT THE FOLLOWING NEW MEXICO HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 209 AND 230... HIGHWAY 285 BETWEEN MILE MARKERS 233 AND 252... BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3505 10543 3476 10551 3488 10584 3506 10582 TIME...MOT...LOC 2014Z 277DEG 14KT 3496 10572
Special weather statement, Jun 7, 2:15 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 215 PM MDT FRI JUN 7 2013 NMZ527-528-072045- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 215 PM MDT FRI JUN 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 245 PM MDT... AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF RATON CREWS AIRPORT...OR ABOUT 11 MILES WEST OF RATON...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...RATON CREWS AIRPORT. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 435 AND 449... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3670 10433 3657 10475 3686 10479 3700 10454 TIME...MOT...LOC 2015Z 324DEG 18KT 3684 10464
Special weather statement, Jun 7, 2:17 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 217 PM MDT FRI JUN 7 2013 NMZ515-528-529-072045- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 217 PM MDT FRI JUN 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN MORA AND NORTHERN SAN MIGUEL COUNTIES THROUGH 245 PM MDT... AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR STORRIE LAKE STATE PARK...OR ABOUT 7 MILES NORTHEAST OF LAS VEGAS...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME SOUTHERN MORA AND NORTHERN SAN MIGUEL COUNTIES. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 342 AND 364... BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3572 10480 3547 10512 3562 10536 3583 10524 TIME...MOT...LOC 2018Z 285DEG 12KT 3569 10515
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:04 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Jun 6, 6:46 PM MDT | Special Weather Statement | ABQ | Santa Fe | 44 min |
| Jun 6, 6:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| Jun 6, 6:55 PM MDT | Special Weather Statement | ABQ | Torrance | 35 min |
| Jun 6, 7:04 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel, Taos | 41 min |
| Jun 6, 7:07 PM MDT | Special Weather Statement | ABQ | Lincoln | 38 min |
| Jun 6, 7:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jun 6, 7:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 6, 8:14 PM MDT | Special Weather Statement | ABQ | Union | 46 min |
| Jun 6, 8:25 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 6, 9:04 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Jun 7, 1:25 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 7, 1:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jun 7, 1:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 7, 2:03 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jun 7, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 50 min |
| Jun 7, 2:13 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| Jun 7, 2:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 7, 2:17 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 7, 2:39 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 2 hr |
| Jun 7, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 47 min |
| Jun 7, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Jun 7, 3:07 PM MDT | Special Weather Statement | ABQ | Colfax | 23 min |
| Jun 7, 3:14 PM MDT | Special Weather Statement | ABQ | Socorro | 31 min |
| Jun 7, 3:19 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Jun 7, 3:25 PM MDT | Fire Weather Watch | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 15 hr |
| Jun 7, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 63 min |
| Jun 7, 3:28 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jun 7, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 44 min |
| Jun 7, 3:37 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 53 min |
| Jun 7, 3:39 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jun 7, 3:46 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Jun 7, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 62 min |
| Jun 7, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| Jun 7, 4:07 PM MDT | Areal Flood Advisory | ABQ | Mora | 113 min |
| Jun 7, 4:10 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jun 7, 4:26 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jun 7, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 46 min |
| Jun 7, 4:33 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jun 7, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro | 55 min |
| Jun 7, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 65 min |
| Jun 7, 4:59 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jun 7, 5:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jun 7, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 60 min |
| Jun 7, 5:33 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 117 min |
| Jun 7, 5:40 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| Jun 7, 5:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 63 min |
| Jun 7, 5:54 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 51 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.